# SDR SWAA2014061729116

- Difficulty date: May 20, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 38,401 hours, 26,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS 170 TO 202, BL 58R.  REPAIRED BEAM IAW SRM.
